Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 9:52 AM EDT for 5 counties in Pennsylvania. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 9:52 AM EDT (13:52 UTC)
- Expired
- Jun 3, 2020, 10:30 AM EDT
- In force
- 38 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 20 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:00 AM EDT | TSTM WND DMG | 5 Nnw Irvona, PA | TREE DOWN ON WIRES. |
| Jun 3, 10:17 AM EDT | TSTM WND DMG | 3 Sse Port Matilda, PA | TREES DOWN ALONG MARENGO ROAD IN HALFMOON TWP. |
| Jun 3, 10:18 AM EDT | TSTM WND DMG | 1 Ssw Tyrone, PA | TREES AND TELEPHONE POLE DOWN ON SHORT ST IN TYRONE. |
| Jun 3, 10:20 AM EDT | TSTM WND DMG | State College, PA | TREE BLOCKING ROAD. 600 BLOCK OF WEST NITTANY AVE. |
| Jun 3, 10:22 AM EDT | TSTM WND DMG | Rock Springs, PA | A FEW TREES DOWN ON SE SIDE OF WHITEHALL RD ABOUT 0.3 MILES WEST OF FAIRBROOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
719
WUUS51 KCTP 031352
SVRCTP
PAC013-021-027-033-061-031430-
/O.NEW.KCTP.SV.W.0039.200603T1352Z-200603T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
952 AM EDT Wed Jun 3 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southern Clearfield County in central Pennsylvania...
Northern Huntingdon County in central Pennsylvania...
Southern Centre County in central Pennsylvania...
Northeastern Blair County in central Pennsylvania...
Northeastern Cambria County in central Pennsylvania...
* Until 1030 AM EDT.
* At 951 AM EDT, severe thunderstorms were located along a line
extending from near Rockton to 10 miles southwest of Curwensville
to 9 miles north of Northern Cambria, moving east at 65 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
State College, Huntingdon, Tyrone, Park Forest Village, Boalsburg,
Pleasant Gap, Philipsburg, Curwensville, Stormstown, Lemont, Bald
Eagle, Bellwood, Houserville, Warriors Mark, Pine Grove Mills,
Centre Hall, Osceola Mills, Tipton, Chester Hill and Ramblewood.
This includes Interstate 99 from mile markers 41 to 81.
This includes the following COVID-19 Test Sites...
Blue Course Drive...
Laboratory Collection Site Philipsburg...
Mount Nittany Health Boalsburg...
Mt. Nittany Medical Center Emergency...
and State College Urgent Care Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4103 7880 4084 7739 4073 7768 4069 7771
4068 7770 4068 7769 4065 7775 4059 7781
4047 7789 4074 7881
TIME...MOT...LOC 1351Z 285DEG 64KT 4100 7868 4088 7868 4079 7883
HAIL...1.00IN
WIND...70MPH
$$
Lambert/JurewiczWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:42 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 3, 7:42 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service State College PA 742 AM EDT Wed Jun 3 2020 .SYNOPSIS... Potentially strong thunderstorms are expected today and into the evening as a frontal boundary slides southward through the state. It will remain unsettled Thursday into Friday, and possibly right into the weekend. High pressure and dry air take hold Sunday and lasts into Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Earlier strong/severe storms have dropped into the lower Susq valley and continue southward. While they have weakened, some of the cells are still potent. They continue to move into less- favorable air, esp at the sfc. This convection seems to be more aloft than sfc-based. They should continue to weaken. Eyes turn to the large storms moving over LE from Lower ONT. These are on track to reach Warren Co around 6 AM. Will see what the lake water/temps and dewpoints do to them. This convection is a little faster than what model solutions have going. This would have repercussions on the going fcst, perhaps resulting in the storms being less potent if the heating of the day does not have as much time to occur before the storms reach the NC/NErn counties. However, the latest HRRR does develop a new batch of storms back to the west of this stuff, and moves it across in the current timing of the forecast. This is in line with the most notable short wave trough we see in this fast WNW flow. So, will hold the line for the time being on all timing, but add in the mention of stronger storms arriving a little quicker in the NW. Storm attributes/mode appear to be supercellular at first, but then would morph into clusters/bowing segments. Bulk shear is 50-60kts with the mid-levels holding 60kt westerly winds which, on a uni-direction shear day like today, will efficiently mix down and producing long-lived bow echoes. Lingering boundaries from overnight convection will make plenty of places to generate storms. The early-day timing across the north is a slight detriment to severe potential. Some sunshine and heating is expected in the SW, and the main boundary for storms to focus upon will create locations in the central and SWrn counties for development this aftn. The coverage over the Lower Susq and S-Central mtns is expected to be lower, but the atmos is still potent there. There may be CAPEs in the 2000 range in the SE, but high cloud coverage from upstream convection could knock that down. Shear is also around 40KTs there, lower than inn the north. It is only a couple of times a year that Central PA is placed into a ENH risk, so we need to be attentive to any cells that develop. Temps will be a function of the clearing we get and how early the storms occur in the north. Maxes should get into the 80s in the south, but only the lower 70s along the NY border. Wind will probably be gusting into the 20s over the SW/SC before the storms flare up there. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Storms should still be going early this evening in the southern third of the area, but clearing should be starting across the north. This clearing may self-destruct and turn to some fog, but if the clearing occurs earlier in the aftn, it could dry out well enough to keep fog patchy. Low clouds are also possible where the wind is an upslope (Alleghenies). Storms/showers will diminish for everyone but the SW around or shortly after midnight. Sticky air will keep the temps from falling out of the mid 60s for about half of the area. With some clearing, the nrn mtns could get into the 50s. The old boundary will likely be along the srn border Thurs morning, the sfc wind will be light and SWrly. Upper flow flattens to a W-E direction, and lingering moisture and daytime heat will lead to showers and storms in the aftn. The shear will be lacking, but CAPEs could reach 1000 or better across the south. So, a few of the storms could go severe, but most likely, without the shear, many will be sub-severe. SPC MRGL risk is enough to keep a close eye on them. Maxes Thurs will be just as warm across the north than the south, thanks to more sun up north. The coolest place will be the Laurels where clouds and a higher chc of showers exist. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... The old front will stall near the PA-MD border on Thu, keeping a chance of rain showers and maybe a few PM tstms through Fri. Generally a quarter to half an inch of rain is expected across the southern counties Thu-Fri, with locally higher amounts in storms. Lesser amounts north. The stationary front is progged to move offshore Fri night, with slightly drier air moving in for Sat. Another cold front and shortwave trough may touch off isolated showers/storms Sat, but drier air will be a limiting factor. Cooler, drier air will move in behind this front for Sun-Mon. We will see a warming trend into the middle of next week as the remnants of TS Cristobal moving up the MS valley help build an upper ridge over the eastern US. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... Multiple rounds of showers and t-storms will move across parts of the airspace from early this morning through early tonight. Confidence in exact timing/details is still somewhat uncertain, but the general storm evolution seemed to be handled reasonably well by the hires models. A cluster of storms currently moving across Lake Erie is fcst to track northwest to southeast across north-central PA from 13-18Z. Additional t-storms should form along a southeastward advancing cold front and impact the south central airspace later this afternoon into early tonight. Outside of t-storms, expect mainly VFR conditions to prevail during the 03/012Z TAF period. Some patchy fog is possible in the northern tier late tonight into early Thursday. Outlook... Thu...Showers/t-storms likely especially srn 1/2. Fri-Sat...Chance of showers/t-storms. Sun...VFR/no sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo/Evanego NEAR TERM...Dangelo SHORT TERM...Dangelo/Evanego LONG TERM...Gartner/Colbert AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 3:50 AM EDT, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service State College PA 350 AM EDT Wed Jun 3 2020 PAZ005-006-010>012-017>019-037-041-042-045-046-049>053-058-040800- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Schuylkill- 350 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are probable late this morning and early this afternoon. While wind damage is the primary threat today, tornadoes are also possible. Some of the storms will make heavy rainfall, which may lead to localized flooding, especially in areas which received heavy rain overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004-040800- Warren- 350 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ024>026-033>036-040800- Cambria-Blair-Huntingdon-Somerset-Bedford-Fulton-Franklin- 350 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. While damaging wind gusts are the primary threat today, an isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ027-028-056-057-059-063>066-040800- Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York- Lancaster- 350 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are probable this afternoon and early this evening. While wind damage is the primary threat today, an isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 3, 4:04 AM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service State College PA
404 AM EDT Wed Jun 3 2020
PAZ028-056-030845-
Perry PA-Juniata PA-
404 AM EDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF JUNIATA AND PERRY
COUNTIES UNTIL 445 AM EDT...
At 404 AM EDT, Doppler radar indicated a strong thunderstorm near
Mexico, moving southeast at 40 mph.
Wind gusts to 50 mph and half inch hail are possible.
Locations impacted include...
New Bloomfield, Spruce Hill, Mexico, Walnut, Loysville, Ickesburg,
Shermansdale, Mifflintown, Port Royal, Mifflin and Landisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4028 7733 4029 7733 4028 7736 4030 7737
4031 7736 4031 7738 4055 7755 4058 7750
4060 7750 4066 7737 4031 7702 4029 7724
4027 7730
TIME...MOT...LOC 0804Z 327DEG 36KT 4055 7742
SteinbuglSpecial weather statement, Jun 3, 4:23 AM EDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service State College PA
423 AM EDT Wed Jun 3 2020
PAZ037-030900-
Tioga PA-
423 AM EDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 500
AM EDT...
At 422 AM EDT, Doppler radar indicated a strong thunderstorm near
Mansfield, moving southeast at 45 mph.
Wind gusts 40 to 50 mph and half inch hail are possible.
Locations impacted include...
Mansfield, Roseville and Mansfield University.
LAT...LON 4193 7692 4184 7690 4170 7689 4185 7715
4197 7697
TIME...MOT...LOC 0822Z 317DEG 37KT 4185 7698
SteinbuglSpecial weather statement, Jun 3, 6:12 AM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service State College PA
612 AM EDT Wed Jun 3 2020
PAZ004-031045-
Warren PA-
612 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF WARREN COUNTY UNTIL 645
AM EDT...
At 611 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Findley Lake to near Clymer to
near Lincolnville. Movement was east at 50 mph.
Wind gusts 40 to 50 mph and half inch hail are possible.
Locations impacted include...
Warren, Sheffield, Columbus, Youngsville, Russell, Spring Creek,
Scandia, Lottsville, Grand Valley, Warren South, Garland, Kinzua Dam,
Chapman State Park, Tidioute, Sugar Grove, Starbrick, Clarendon and
Bear Lake.
This includes the following COVID-19 Test Sites...
Warren General Hospital.
LAT...LON 4200 7892 4183 7892 4183 7895 4174 7895
4163 7907 4162 7951 4165 7961 4200 7960
TIME...MOT...LOC 1011Z 282DEG 45KT 4209 7960 4197 7969 4179 7989
SteinbuglSpecial weather statement, Jun 3, 8:05 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service State College PA
805 AM EDT Wed Jun 3 2020
PAZ004-005-010-031300-
McKean PA-Warren PA-Elk PA-
805 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...WARREN...AND
MCKEAN COUNTIES UNTIL 900 AM EDT...
At 804 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Columbus to near Meadville. Movement was
southeast at 50 mph.
Very heavy rain is expected.
Penny size hail is possible.
Strong thunderstorms will be near...
Lottsville, Spring Creek and Columbus around 810 AM EDT.
Garland around 815 AM EDT.
Youngsville around 820 AM EDT.
Warren, Chapman State Park and Warren South around 830 AM EDT.
Sheffield around 840 AM EDT.
Ludlow around 845 AM EDT.
Other locations impacted by these storms include Tidioute, Starbrick,
Bear Lake, Clarendon and Mount Jewett.
This includes the following COVID-19 Test Sites...
Warren General Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4163 7835 4162 7841 4159 7842 4134 7890
4137 7897 4134 7910 4141 7910 4145 7906
4144 7896 4162 7896 4163 7961 4198 7961
4200 7952
TIME...MOT...LOC 1204Z 296DEG 44KT 4194 7953 4161 8014
Lambert/GutierrezSpecial weather statement, Jun 3, 9:00 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service State College PA
900 AM EDT Wed Jun 3 2020
PAZ005-006-010-011-017-031330-
McKean PA-Potter PA-Cameron PA-Clearfield PA-Elk PA-
900 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
MCKEAN...POTTER...AND CAMERON COUNTIES UNTIL 930 AM EDT...
At 859 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kinzua Bridge State Park to 10 miles south
of Marienville. Movement was southeast at 50 mph.
Wind gusts up to 55 mph and pea size hail are possible.
Locations impacted include...
St. Marys, DuBois, Ridgway, Johnsonburg, Sandy, Cameron, Wharton,
Emporium, Penfield, Rockton, Betula, Wilcox, James City, Force,
Benezette, East Branch Dam, Hicks Run, Kinzua Bridge State Park, S.B.
Elliot State Park and Medix Run.
This includes the following COVID-19 Test Sites...
DuBois Urgent Care Center...
Laboratory Collection Site - Ridgway...
Laboratory Services DuBois...
Penn Highland Health System...
Penn Highland Quality Care...
and Qcare DuBois.
LAT...LON 4158 7779 4147 7794 4147 7799 4144 7799
4098 7862 4104 7880 4114 7880 4119 7878
4120 7871 4126 7873 4137 7897 4135 7902
4135 7908 4134 7910 4141 7910 4145 7906
4145 7898 4144 7896 4154 7896 4179 7857
TIME...MOT...LOC 1259Z 284DEG 60KT 4171 7856 4133 7919
RXRSpecial weather statement, Jun 3, 9:36 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service State College PA
936 AM EDT Wed Jun 3 2020
PAZ017>019-024>026-031415-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
Southern Centre PA-
936 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...
HUNTINGDON...CENTRE...BLAIR...AND CAMBRIA COUNTIES UNTIL 1015 AM
EDT...
At 935 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lecontes Mills to near S.B. Elliot State
Park to 8 miles south of Sandy. Movement was southeast at 50 mph.
Wind gusts 40 to 50 mph and nickel size hail are possible.
Strong thunderstorms will be near...
Clearfield, Curwensville and Lecontes Mills around 940 AM EDT.
Woodland around 945 AM EDT.
Jeffries around 950 AM EDT.
North Philipsburg, Philipsburg and Chester Hill around 955 AM EDT.
Patton, Blandburg and Hastings around 1000 AM EDT.
Tyrone, Tipton and Bald Eagle around 1005 AM EDT.
Other locations impacted by these storms include West Decatur,
Tunnelhill, Ramey, Brisbin and Westover.
This includes the following COVID-19 Test Sites...
Blue Course Drive...
Laboratory Collection Site Philipsburg...
Laboratory Services Clearfield...
Qcare Clearfield...
State College Urgent Care Center...
and UPMC Altoona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4106 7880 4112 7858 4124 7832 4123 7822
4074 7779 4051 7830 4045 7866 4078 7881
TIME...MOT...LOC 1335Z 340DEG 52KT 4116 7831 4105 7855 4099 7881
JurewiczThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:39 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 96 min |
| Jun 3, 1:28 AM EDT | Severe Thunderstorm Warning | CTP | Tioga | 25 min |
| Jun 3, 1:49 AM EDT | Areal Flood Advisory | CTP | McKean | 116 min |
| Jun 3, 1:58 AM EDT | Special Weather Statement | CTP | Cameron, Clinton | 32 min |
| Jun 3, 2:29 AM EDT | Areal Flood Advisory | CTP | Cameron, Clinton | 2 hr |
| Jun 3, 3:35 AM EDT | Special Weather Statement | CTP | Juniata | 25 min |
| Jun 3, 4:04 AM EDT | Special Weather Statement | CTP | Juniata, Perry | 41 min |
| Jun 3, 4:23 AM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jun 3, 6:12 AM EDT | Special Weather Statement | CTP | Warren | 33 min |
| Jun 3, 8:05 AM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jun 3, 9:00 AM EDT | Special Weather Statement | CTP | Cameron, Elk | 30 min |
| Jun 3, 9:36 AM EDT | Special Weather Statement | CTP | Clearfield | 39 min |
| Jun 3, 10:15 AM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon | 45 min |
| Jun 3, 10:17 AM EDT | Special Weather Statement | CTP | Columbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more | 43 min |
| Jun 3, 10:36 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more | 54 min |
| Jun 3, 10:50 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 40 min |
| Jun 3, 11:19 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 56 min |
| Jun 3, 2:55 PM EDT | Special Weather Statement | CTP | Cameron | 35 min |
| Jun 3, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton | 54 min |
| Jun 3, 3:53 PM EDT | Special Weather Statement | CTP | Clinton | 37 min |
| Jun 3, 4:01 PM EDT | Special Weather Statement | CTP | Union | 44 min |
| Jun 3, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 64 min |
| Jun 3, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder, Union | 47 min |
| Jun 3, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Juniata, Mifflin, Northumberland, Snyder, Union | 41 min |
| Jun 3, 5:00 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| Jun 3, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 61 min |
| Jun 3, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Snyder | 64 min |
| Jun 3, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Snyder | 57 min |
| Jun 3, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 63 min |
| Jun 3, 6:21 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 54 min |
| Jun 3, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Perry | 57 min |
| Jun 3, 6:58 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| Jun 3, 7:27 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.